Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Missed periods, stomach pain, lower back pain, nausea. Taken emergency contraceptive. Causes?

Hi, I took the morning after pill 2 months ago and i had my period shortly after. But this month i missed my period. when i was abut 8 days late i took a hpt but all three of them were negative. I still haven t gotten my period( about 13 days late) but im having bad stomach pains, lower back pain and nausea . Could i still be pregnant or is it something else ???
Asked On : Mon, 5 Nov 2012
Answers:  0 Views:  25 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor